Record number :
933910
Title of article :
Regularity in Sobolev spaces for the fast diffusion and the porous medium equation
Author/Authors :
Carsten Ebmeyer، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2005
Pages :
19
From page :
134
To page :
152
Abstract :
Variational methods are used to prove the existence of multiple positive solutions for a semilinear equation with prescribed finitely many singular points. Some exact local behavior for positive solutions are also given.  2004 Published by Elsevier Inc.
Keywords :
Slow diffusion , Fast diffusion , difference quotient , degenerate parabolic equation , porous media
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2005
Link To Document :
بازگشت